SUCRA検索
  
     詳細検索
インデックスツリー

詳細



閲覧数:1597
ID KY-AA12318206-5702-18
アイテムタイプ Article
このアイテムを表示する
本文 KY-AA12318206-5702-18.pdf
Type : application/pdf Download
Size : 131.8 KB
Last updated : Sep 8, 2009
Downloads : 603

Total downloads since Sep 8, 2009 : 603
タイトル A dimension-lowering mappings theorem for Cf-spaces<数学・自然科学>
別タイトル
Cf-空間に対する次元減少写像定理
著者
木村, 孝 (KIMURA, Takashi)
Department of Mathematics, Faculty of Education, Saitama University
菰田, 智恵子 (KOMODA, Chieko)
Department of Health Science, School of Health & Sports Science, Juntendo University
[出版社版]
出版者 埼玉大学教育学部
日付
出版年: 2008 - 2008
作成日: 2009-09-08
更新日: 2014-11-26
上位タイトル
埼玉大学紀要. 教育学部 (Journal of Saitama University. Faculty of Education). Vol.57, No.2  (2008. ) ,p.225- 229
識別番号
ISSN
18815146
抄録 In this paper we prove the following theorem: If f : X → Y is an open mapping of a paracompact space X onto a Cf-space Y such that |f(-1)(y)| < ◆0 for every y ∈ Y, then X is a Cf-space.
キーワード
A-weakly infinite-dimensional
C-spaces
Cf-spaces
mapping theorems.
言語
eng
資源タイプ text
ジャンル Departmental Bulletin Paper
Index
/ Public / 埼玉大学 / 教育学部
/ Public / ジャンル別 / 研究紀要 / 埼玉大学 / 教育学部紀要
/ Public / 主題別 / 数物系科学 / 数学 / 幾何学
関連アイテム


メインメニュー
SUCRAについて
リンク
SUCRAログイン
ユーザ名

パスワード